# SDR IPXA2023090494088

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 98,932 hours, 19,583 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  ON T/O ROLL BETWEEN 60 & 80 KNOTS CAPT AIRSPEED UNRELIEABLE RAN QRH PROCEDURE AIRSPEED UNREALIABLE CHECKLIST CAPT CADC INOP.  RESEATED QD'S ON LEFT ADC AND ACCOMPLISHED TEST 34-11-07-700-801. ALL OPS CHECK NORMAL AT THIS TIME. ALSO REPLACED THIS #1 CADC REF AMM 34-16-01-700-801. OPS OK 34-16-01.
